Some computational aspects of the generalized von Mises distribution

Gatto, Riccardo (2008). Some computational aspects of the generalized von Mises distribution. Statistics and computing, 18(3), pp. 321-331. New York, N.Y.: Springer US; http://www.springer-ny.com 10.1007/s11222-008-9060-4

[img]
Preview
Text
11222_2008_Article_9060.pdf - Published Version
Available under License Publisher holds Copyright.

Download (802kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Gatto, Riccardo

ISSN:

0960-3174

Publisher:

Springer US; http://www.springer-ny.com

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

24 Oct 2019 04:16

Publisher DOI:

10.1007/s11222-008-9060-4

Web of Science ID:

000256764500008

BORIS DOI:

10.7892/boris.36884

URI:

https://boris.unibe.ch/id/eprint/36884 (FactScience: 206348)

Actions (login required)

Edit item Edit item
Provide Feedback